Deng Zichen, Zhong Wanxie. The Solution for the Generalized Riccati Algebraic Equations of Linear Equality Constraint System[J]. Applied Mathematics and Mechanics, 1998, 19(4): 285-289.
Citation:
Deng Zichen, Zhong Wanxie. The Solution for the Generalized Riccati Algebraic Equations of Linear Equality Constraint System[J]. Applied Mathematics and Mechanics, 1998, 19(4): 285-289.
Deng Zichen, Zhong Wanxie. The Solution for the Generalized Riccati Algebraic Equations of Linear Equality Constraint System[J]. Applied Mathematics and Mechanics, 1998, 19(4): 285-289.
Citation:
Deng Zichen, Zhong Wanxie. The Solution for the Generalized Riccati Algebraic Equations of Linear Equality Constraint System[J]. Applied Mathematics and Mechanics, 1998, 19(4): 285-289.
Based on the dynamic equation,the performance functional and the system constraint equation of time-invariant discrete LQ control problem,the generalized Riccati equations of linear equality constraint system are obtained according to the minimum principle,then a deep discussion about the above equations is given,and finally numerical example is shown in this paper.
Deng Zichen, Zhong Wanxie. The Solution for the Generalized Riccati Algebraic Equations of Linear Equality Constraint System[J]. Applied Mathematics and Mechanics, 1998, 19(4): 285-289.
Deng Zichen, Zhong Wanxie. The Solution for the Generalized Riccati Algebraic Equations of Linear Equality Constraint System[J]. Applied Mathematics and Mechanics, 1998, 19(4): 285-289.